# SDR DXTR2014102002

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 6,964 hours, 5,419 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link Pin
- Part number: 66416491
- Condition: Galled
- Location: Rt Mlg
- Part time: 6,964 hours, 5,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO DISASSEMBLE THE RT MLG TO REPLACE THE TRUNNION ASSY.  THE PIVOT LINK PIN WAS BADLY GULLED FROM NO LUBRICATION.  THE PIN HAD TO BE FORCIBLY DRIVEN OUT.
